MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA PRESSURE WIRE AERIS G8; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL, COSTA RICA LTDA PRESSURE WIRE AERIS G8; WIRE, GUIDE, CATHETER
Model Number C12058
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Death (1802)
Date of Event 05/07/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined. .
 
Event or Problem Description
After a coronary intervention procedure, the patient suffered a stroke and expired.Following the procedure, post-angiography ffr was done for a lad ostial lesion.The ffr was negative with a value of.88.The patient was moved to the ccu and four hours post-procedure, the patient was observed with a stroke and expired.

Brand Name
PRESSURE WIRE AERIS G8
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8752696
Report Number3008452825-2019-00305
Device Sequence Number2338989
Product Code DQX
UDI-Device Identifier05414734055772
UDI-Public05414734055772
Combination Product (Y/N)N
Initial Reporter CountryNP
PMA/510(K) Number
K140466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberC12058
Device Lot Number6700008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;